MathSciNet Relay Station
MathSciNet bibliographic data
MR190490 34.75 (34.30)
Halanay, A. On a boundary-value problem for linear systems with time lag. J. Differential Equations 2 1966 47–56.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement